Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 299, Number 1
HTML articles powered by AMS MathViewer

Univalent harmonic functions
W. Hengartner and G. Schober PDF
Trans. Amer. Math. Soc. 299 (1987), 1-31
Completely reducible operators that commute with compact operators
Shlomo Rosenoer PDF
Trans. Amer. Math. Soc. 299 (1987), 33-40
Applications of the covering lemma for sequences of measures
W. Mitchell PDF
Trans. Amer. Math. Soc. 299 (1987), 41-58
On the values at integers of the Dedekind zeta function of a real quadratic field
David Kramer PDF
Trans. Amer. Math. Soc. 299 (1987), 59-79
Concavity of solutions of the porous medium equation
Philippe Bénilan and Juan Luis Vázquez PDF
Trans. Amer. Math. Soc. 299 (1987), 81-93
Dimension de Hausdorff des ensembles de zéros et d’interpolation pour $A^ \infty (D)$
Jacques Chaumat and Anne-Marie Chollet PDF
Trans. Amer. Math. Soc. 299 (1987), 95-114
The structure of the critical set in the mountain pass theorem
Patrizia Pucci and James Serrin PDF
Trans. Amer. Math. Soc. 299 (1987), 115-132
Persistence of form and the value group of reducible cubics
P. D. T. A. Elliott PDF
Trans. Amer. Math. Soc. 299 (1987), 133-143
Regressive partition relations for infinite cardinals
András Hajnal, Akihiro Kanamori and Saharon Shelah PDF
Trans. Amer. Math. Soc. 299 (1987), 145-154
Construction of group actions on four-manifolds
Allan L. Edmonds PDF
Trans. Amer. Math. Soc. 299 (1987), 155-170
Countably generated Douglas algebras
Keiji Izuchi PDF
Trans. Amer. Math. Soc. 299 (1987), 171-192
A remark on the blowing-up of solutions to the Cauchy problem for nonlinear Schrödinger equations
O. Kavian PDF
Trans. Amer. Math. Soc. 299 (1987), 193-203
Category and group rings in homotopy theory
William J. Ralph PDF
Trans. Amer. Math. Soc. 299 (1987), 205-223
Geometric theory of extremals in optimal control problems. I. The fold and Maxwell case
I. Kupka PDF
Trans. Amer. Math. Soc. 299 (1987), 225-243
Nonharmonic Fourier series and spectral theory
Harold E. Benzinger PDF
Trans. Amer. Math. Soc. 299 (1987), 245-259
Growth properties of functions in Hardy fields
Maxwell Rosenlicht PDF
Trans. Amer. Math. Soc. 299 (1987), 261-272
On the behavior near the crest of waves of extreme form
C. J. Amick and L. E. Fraenkel PDF
Trans. Amer. Math. Soc. 299 (1987), 273-298
The asymptotic behavior near the crest of waves of extreme form
J. B. McLeod PDF
Trans. Amer. Math. Soc. 299 (1987), 299-302
On inductive limits of matrix algebras of holomorphic functions
Justin Peters PDF
Trans. Amer. Math. Soc. 299 (1987), 303-318
First layer formulas for characters of $\textrm {SL}(n,\textbf {C})$
John R. Stembridge PDF
Trans. Amer. Math. Soc. 299 (1987), 319-350
Best constants in norm inequalities for the difference operator
Hans G. Kaper and Beth E. Spellman PDF
Trans. Amer. Math. Soc. 299 (1987), 351-372
On embedding of group rings of residually torsion free nilpotent groups into skew fields
A. Eizenbud and A. I. Lichtman PDF
Trans. Amer. Math. Soc. 299 (1987), 373-386
Integration on noncompact supermanifolds
Mitchell J. Rothstein PDF
Trans. Amer. Math. Soc. 299 (1987), 387-396
$K$-theory and multipliers of stable $C^ \ast$-algebras
J. A. Mingo PDF
Trans. Amer. Math. Soc. 299 (1987), 397-411
The dimension of closed sets in the Stone-Čech compactification
James Keesling PDF
Trans. Amer. Math. Soc. 299 (1987), 413-428
Erratum to: “Bounds on the dimension of variations of Hodge structure”
James A. Carlson PDF
Trans. Amer. Math. Soc. 299 (1987), 429